I was recently switched from celexa to wellbutrin, and the side effects are awful. I feel loopy, can't focus, not motivated, angry, overwhelmed. I want to stop taking wellbutrin, and eventually would like to get off all meds. So what will/could happen if I stop taking my medication? Before the celexa and wellbutrin I was taking prozac for almost 10 years and NEVER had any side effects. Can I go backwards and get back on prozac?
The symtpoms you describe sound more like withdrawal from the Celexa than side effects from the Wellbutrin. Depending on how long you have been on these medications and whether you stop abruptly or taper off you are likely to experience withdrawal. You can restart the Prozac while taking Wellbutrin. I take Wellbutrin with another antidepressant with great success.
I'm sorry you're experiencing all those awful side effects. I think you could transition back to Prozac but under your doc's supervision of course. My boyfriend hated celexa, started a wean then stopped cold turkey despite me begging him not too. His doctor was going to switch him to Wellbutrin but after posting a question like you and doing some more research, one wasn't better than the other. He wasn't on anything when I met him nor did he need to be,then met some Rx happy doc that started him on all these meds and he's been miserable for a year. So I'd say definitely go back to Prozac if that's what worked for you. As the saying goes, if it ain't broke,don't fix it. I truly hope you feel better soon. Sending healing thoughts!!!
Sorry for the late reply. Three months ago I tapered off Wellbutrin by going from a daily dose to every other day.
I may have had some anger issues.
Hard to say it was related as I started Viibryd at the same time. My MD advised it wouldn't be problematic to stop Wellbutrin and overall, I agree.i
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Nov 2009 • 1 answer
Updated 12 Jan 2010 • 1 answer
Updated 31 May 2010 • 2 answers
Updated 6 Jan 2013 • 1 answer
Updated 24 Feb 2018 • 2 answers